# SDR SIMA962241

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N391AE
- Make and model: Saab 340B
- Aircraft serial: 340B391
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Forward Cargo
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3564 - CARGO SMOKE WARNING CAME ON INTERMITTENTLY IN-FLIGHT AND WOULD EXTINGUISH WITHIN 3 SECONDS.  REPLACED AFT AND FORWARD CARGO SMOKE DETECTORS, OPS CHECK SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.  REFERENCE:  OPERATOR CONTROL NR 96ZZZX4772.  (X)
